| Model Number |
367326 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.The customer's address is unknown.(b)(6) usa has been used as a default.Investigation summary: bd had not received samples or photos from the facility for evaluation.Additionally, we were unable to determine the specific lot number associated with this complaint.Therefore, a review of the manufacturing records could not be conducted.Bd is continually monitoring complaints received for this device and reported condition in order to identify emerging trends.
Event or Problem Description
It was reported that bd vacutainer® push button blood collection set non patient needle separated from the holder."material no.367326, batch no.Unknown.It is reported customer experienced needle separating verbiage received from pir submission, - "needle shot out the end of the wingset on to the floor while the butterfly was still in the hand of the clinician" (b)(6) 2021: pir states photo is available and that sample will be sent in but bd rep (b)(6) did not attach photo nor fill out facility's mailing address to send (b)(6) label.".
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples, but 1 photo was provided for investigation.The photo was reviewed and the indicated failure mode for barrel separation with the incident lot was observed.Without the unit for investigation, it is difficult to identify a specific root cause as a thorough investigation of the components cannot be performed based on a photo.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.
Event or Problem Description
It was reported that bd vacutainer® push button blood collection set non patient needle separated from the holder."material no.367326, batch no.Unknown.It is reported customer experienced needle separating.Verbiage received from pir submission, - "needle shot out the end of the wingset on to the floor while the butterfly was still in the hand of the clinician." on 01-march-2021: pir states photo is available and that sample will be sent in but bd rep richard cooper did not attach photo nor fill out facility's mailing address to send fedex label.".